Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Treatment for lip infection done, persisting tightness in lips on not using blistex type balm. Recovery time?

I had a lip infection that went away approx. 2 weeks ago using muciporin. It took me approx 4 weeks to figure out what it was and get to a doctor. Started around last week of October. My lips still feel a little tight if I do not use a blistex type balm. Just wondering how long should it take to get back to normal. When the infection was near the end, my lips shed the upper layer of skin. I am figuring they still are in the healing phase and just want to take care of them the best way possible as the infection was horrible!
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
To treat your lips in the healing phase continue using your lip balm and use a mild steroid cream like hydrocortisone in night. Also avoid licking or chewing your lips. It might require a week or two to have a complete response.
HOpe that helped
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor